# SDR SWAA032018

- Difficulty date: September 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 38,694 hours, 34,964 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 43,763 hours, 32,051 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: CFM563B1
- Part serial: 723136
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, NR 2 ENGINE WOULD NOT ACCELERATE ON TAKEOFF.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
